# SDR UALA2011030401073

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 60,960 hours, 22,535 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE DECK LEADING EDGE AT BS 1681 RBL 3 THRU RBL 34.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND CUT OUT DAMAGED AREA.  FABRICATED NEW REPAIR PARTS AND INSTALLED PERMANENT REPAIR IAW SRM.
